# SDR DL75E091197

- Difficulty date: July 15, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 42,433 hours, 14,124 cycles
- Engine: Pwa PW2037
- Engine time: 35,802 hours, 12,370 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Nr 2 Engine
- Part time: 35,802 hours, 12,370 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

CREW REPORTED, SAW A BIRD DURING T/O ROLL AND THEN HEARD A BANG.  F/O THEN TOLD CAPT THAT THE RT ENG WAS ROLLING BACK DUE TO EPR DROP FROM 1.4 TO 1.25.  THE CAPT THEN ABORTED T/O. THE F/O SAID THE EPR RECOVERED JUST AFTER THAT, BUT THE CAPT WAS ALREADY DOING THE RTO.  THE F/O REPORTED THAT THE EPR WAS THE ONLY ENGINE IND THAT WAS ABNORMAL.  THE EPR FLUX WAS DUE TO COMPRESSOR STALL.  ONE (1EA) FAN BLADE BENT. INSPECTED BLADE AND FOU________________________ MM 72-31-02-601 FIG 611.  PERFORMED ________________________ AND 16TH STAGE IAW MM 72-00-00.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
